# SDR ASOA200901355

- Difficulty date: December 5, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 17,004 hours, 12,548 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Sparks
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CO-PILOT MAP LIGHT SPARKED WHEN USED, FOLLOWED BY C/B G-7 OPENING ON CBP-2. SLIGHT SMELL OF SMOKE WAS PRESENT FOR APPROX 1 MIN.  FLT 4993 DEL 395 MINS.
